puddlejumper^^ (un_solved) wrote in vaginapagina,
puddlejumper^^
un_solved
vaginapagina

Spotting

I've been taking a monophasic pill for almost two months, never missed one or took it late.

I had spotting in the middle of the first pack and didn't think anything about it since I read it was common.

Now I've taken two weeks worth of my 2nd pack and I'm spotting again, kind of at around the same time.

I did have dull cramps for a few days and am now concerned that I'm spotting because this pill isn't working for me.

On Christmas I had planned to have condomless sex with my boyfriend for the first time and thought everything would be fine since I took the pill correctly. But now I'm concerned.

1)Does THIS spotting mean something more than my body still adjusting to it?
2) On BCP, do you get cramps randomly or over a week before your supposed withdrawal bleed?
3)Are there any other indicators that could tell me that the pill isn't working properly? I thought there were none :(
Subscribe
  • Post a new comment

    Error

    Anonymous comments are disabled in this journal

    default userpic

    Your reply will be screened

    Your IP address will be recorded 

  • 2 comments